American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 129 found      Go to page: 1 2 3 4 5

[61] David Handelman. Positive polynomials and product type actions of compact groups. Memoirs of the AMS 54 (1985) MR 783217.
Book volume table of contents   

[62] C. Bruce Hughes. Bounded homotopy equivalences of Hilbert cube manifolds . Trans. Amer. Math. Soc. 287 (1985) 621-643. MR 768729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Andrew J. Nicas. On the higher Whitehead groups of a Bieberbach group . Trans. Amer. Math. Soc. 287 (1985) 853-859. MR 768746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] A. J. Nicas and C. W. Stark. Higher Whitehead groups of certain bundles over Seifert manifolds . Proc. Amer. Math. Soc. 91 (1984) 1-5. MR 735551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Joseph P. Brennan. An algebraic periodicity theorem for spheres . Proc. Amer. Math. Soc. 90 (1984) 215-218. MR 727236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Christopher W. Stark. Structure sets vanish for certain bundles over Seifert manifolds . Trans. Amer. Math. Soc. 285 (1984) 603-615. MR 752493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] J. B. Wagoner. A $p$-adic regulator problem in algebraic $K$-theory and group cohomology. Bull. Amer. Math. Soc. 10 (1984) 101-104. MR 722861.
Abstract, references, and article information   
View Article: PDF

[68] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Michael Weiss. Surgery and bordism invariants. Bull. Amer. Math. Soc. 9 (1983) 223-226. MR 707962.
Abstract, references, and article information   
View Article: PDF

[70] H. J. Munkholm and E. K. Pedersen. The $S\sp{1}$-transfer in surgery theory . Trans. Amer. Math. Soc. 280 (1983) 277-302. MR 712261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Raman Parimala. Quadratic spaces over Laurent extensions of Dedekind domains . Trans. Amer. Math. Soc. 277 (1983) 569-578. MR 694376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Victor Snaith. Algebraic $K$-theory and localised stable homotopy theory. Memoirs of the AMS 43 (1983) MR 699240.
Book volume table of contents   

[73] William G. Dwyer and Eric M. Friedlander. Étale $K$-theory and arithmetic. Bull. Amer. Math. Soc. 6 (1982) 453-455. MR 648533.
Abstract, references, and article information   
View Article: PDF

[74] Janet Aisbett. On $K_3$ and $K_4$ of the integers $\bmod n$. Bull. Amer. Math. Soc. 6 (1982) 417-420. MR 648525.
Abstract, references, and article information   
View Article: PDF

[75] Andrew J. Nicas. Induction theorems for groups of homotopy manifold structures. Memoirs of the AMS 39 (1982) MR 668807.
Book volume table of contents   

[76] Leonard Evens and Eric M. Friedlander. On $(K\sb\ast ({\bf Z}/p\sp{2}{\bf Z})$ and related homology groups . Trans. Amer. Math. Soc. 270 (1982) 1-46. MR 642328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Raman Parimala. Nonextended quadratic forms over polynomial rings over power series rings . Proc. Amer. Math. Soc. 83 (1981) 453-454. MR 627667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Charles A. Weibel. $K$-theory of Azumaya algebras . Proc. Amer. Math. Soc. 81 (1981) 1-7. MR 589125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Charles A. Weibel. KV-theory of categories . Trans. Amer. Math. Soc. 267 (1981) 621-635. MR 626494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Iain Raeburn. On the Picard group of a continuous trace $C\sp{\ast} $-algebra . Trans. Amer. Math. Soc. 263 (1981) 183-205. MR 590419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Robert Oliver. $SK_1$ of $p$-adic group rings. Bull. Amer. Math. Soc. 3 (1980) 863-866. MR 578381.
Abstract, references, and article information   
View Article: PDF

[82] Henri Gillet. Riemann-Roch theorems for higher algebraic $K$-theory. Bull. Amer. Math. Soc. 3 (1980) 849-852. MR 578377.
Abstract, references, and article information   
View Article: PDF

[83] Leonard Evens and Eric M. Friedlander. $K_r \left( {\mathbf {Z}/p^2 } \right)$ and $K_r \left( {\mathbf {Z}/p\left[ \varepsilon \right]} \right)$ for $p \geqslant 5$ and $r \leqslant 4$. Bull. Amer. Math. Soc. 2 (1980) 440-443. MR 561528.
Abstract, references, and article information   
View Article: PDF

[84] Susan C. Geller and Charles A. Weibel. $K\sb{2}$ measures excision for $K\sb{1}$ . Proc. Amer. Math. Soc. 80 (1980) 1-9. MR 574499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Victor Snaith. On the localisation sequence in $K$-theory . Proc. Amer. Math. Soc. 79 (1980) 359-364. MR 567972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Barry H. Dayton and Charles A. Weibel. $K$-theory of hyperplanes . Trans. Amer. Math. Soc. 257 (1980) 119-141. MR 549158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] R. W. Thomason. Beware the phony multiplication on Quillen's $\mathcal{A}^{-1}\mathcal{A}$ . Proc. Amer. Math. Soc. 80 (1980) 569-573. MR 587929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Ruth M. Charney. Homology stability of $GL_n$ of a Dedekind domain. Bull. Amer. Math. Soc. 1 (1979) 428-431. MR 520080.
Abstract, references, and article information   
View Article: PDF

[89] Clayton Sherman. A note on the localization theorem for projective modules . Proc. Amer. Math. Soc. 75 (1979) 207-208. MR 532136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Jan R. Strooker. Karoubi-Villamayor $K$-theory is not homotopy Quillen theory . Proc. Amer. Math. Soc. 73 (1979) 161-162. MR 516456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 129 found      Go to page: 1 2 3 4 5